Thank you for being online.
Yes,the symptoms you have described of having diarrhea & cramping in abdomen since last two days is most likely due to a condition called gastroenteritis what you call as stomach flu.Gastroenteritis is the irritation and inflammation of the digestive tract.Its most common causes are:Food poisoning, viral infections, food allergies, improper diet, and intestinal parasites or bacterial infections.
You can take the following medications:
-Take tab.Acetaminophen for relief from abdominal cramps
- Take tab. Loperamide to stop the diarrhea & loose stools.
Both of these medications are available as OTC(over the counter) without prescription & will help you greatly.If still the symptoms persists,then you need to go to ER as tests & antibiotics will be prescribed accordingly.Usually & most likely,the symptoms gets cleared with these above described treatments.Do not forget to drink plenty of fluids to avoid dehydration.
So bot***** *****ne is most likely this is stomach flu & you just need to wait & watch your symptoms & take the above decsribed treatments.
Hope this helped.
Is there is anything else that you would like to know.I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me